Wide Frequency Band Numerical Approaches for Multiple Scattering Problems by Disks

Xavier Antoine 1, 2 Karim Ramdani 2, 1 Bertrand Thierry 2
1 EDP - Equations aux dérivées partielles
IECL - Institut Élie Cartan de Lorraine
2 CORIDA - Robust control of infinite dimensional systems and applications
IECN - Institut Élie Cartan de Nancy, LMAM - Laboratoire de Mathématiques et Applications de Metz, Inria Nancy - Grand Est
Abstract : Efficient, robust and accurate algorithms are proposed for solving the multiple scattering problem by M circular obstacles for the whole spectrum of frequency. The representation of the solution is based on an integral equation formulation next solved by using Fourier basis. Numerical examples are provided to show that the approaches are efficient.
Type de document :
Article dans une revue
Journal of Algorithms & Computational Technology, Multi Science Publishing, 2012, 6 (2), pp.241-260. 〈10.1260/1748-3018.6.2.241〉
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00644373
Contributeur : Karim Ramdani <>
Soumis le : mardi 26 février 2013 - 09:08:15
Dernière modification le : jeudi 11 janvier 2018 - 06:26:21
Document(s) archivé(s) le : jeudi 30 mars 2017 - 19:43:59

Fichier

ART_JACT_HAL.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Collections

Citation

Xavier Antoine, Karim Ramdani, Bertrand Thierry. Wide Frequency Band Numerical Approaches for Multiple Scattering Problems by Disks. Journal of Algorithms & Computational Technology, Multi Science Publishing, 2012, 6 (2), pp.241-260. 〈10.1260/1748-3018.6.2.241〉. 〈hal-00644373〉

Partager

Métriques

Consultations de la notice

769

Téléchargements de fichiers

146